Topological Proofs of Some Rasiowa-Sikorski Lemmas

Studia Logica 100 (1-2):175-191 (2012)
  Copy   BIBTEX


We give topological proofs of Görnemann’s adaptation to Heyting algebras of the Rasiowa-Sikorski Lemma for Boolean algebras; and of the Rauszer-Sabalski generalisation of it to distributive lattices. The arguments use the Priestley topology on the set of prime filters, and the Baire category theorem. This is preceded by a discussion of criteria for compactness of various spaces of subsets of a lattice, including spaces of filters, prime filters etc



    Upload a copy of this work     Papers currently archived: 92,038

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Notes on the Rasiowa-Sikorski lemma.Cecylia Rauszer & Bogdan Sabalski - 1975 - Studia Logica 34 (3):265 - 268.
Rasiowa-Sikorski proof system for the non-Fregean sentential logic SCI.Joanna Golinska-Pilarek - 2007 - Journal of Applied Non-Classical Logics 17 (4):509–517.
Nelson algebras through Heyting ones: I.Andrzej Sendlewski - 1990 - Studia Logica 49 (1):105-126.
Disjunctions in closure spaces.Andrzej W. Jankowski - 1985 - Studia Logica 44 (1):11 - 24.


Added to PP

20 (#768,637)

6 months
5 (#641,756)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations